# SDR CALA2024011500115

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 84,979 hours, 11,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 31611A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CTR PAX SEAT 45 TO 54 FLOOR PROXIMITY EMER LT FOUND DIM (BAT EQ#M734) TRANSFER REF. NON-ROUTINE HX NRC WO.2709112 AND CABIN CTR PAX SEAT 45 TO 54 FLOOR PROXIMITY EMER LT BAT PACK 33-51-07,33-51-10 ATTACHED FORM 44.0008 ITEM 1-6 ACCOMPLISHED EQ#M734 REPLACED AND SEAT 48DEF EMER LT ASSY REPLACED AND EMER LT TESTED CARRIED OUT RESULT NORMAL AS PER AMM 33-51-00, IDT INSPECT IS OKAY.
